Browse Title Index


 
Issue Title
 
Vol 20, No 4 (2012) ON THE QUASI-$(\theta, s)$-CONTINUITY Abstract   PDF
Seungwook Kim
 
Vol 27, No 1 (2019) On the representation of probability vector with special diffusion operator using the mutation and gene conversion rate Abstract   PDF
Won Choi
 
Vol 21, No 3 (2013) On the sensitivity of the solution of the generalized Lyapunov equation Abstract   PDF
Hosoo Lee
 
Vol 18, No 4 (2010) ON THE SIZE OF THE SET WHERE A MEROMORPHIC FUNCTION IS LARGE Abstract   PDF
Ki-Ho Kwon
 
Vol 23, No 1 (2015) On the spectral continuity Abstract   PDF
Jae Won Lee, In Ho Jeon
 
Vol 19, No 4 (2011) ON THE STABILITY OF THE GENERALIZED QUADRATIC AND ADDITIVE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD Abstract   PDF
Sun Sook Jin, Yang-Hi Lee
 
Vol 20, No 1 (2012) ON THE STABILITY OF THE QUADRATIC-ADDITIVE TYPE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD Abstract   PDF
Sun Sook Jin, Yang-Hi Lee
 
Vol 19, No 2 (2011) ON THE SUPERSTABILITY OF THE GENERALIZED SINE FUNCTIONAL EQUATIONS Abstract   PDF
Mi Hyun Han, Gwang Hui Kim
 
Vol 22, No 1 (2014) On the symmetry of annular Bryant surface with constant contact angle Abstract   PDF
Sungho Park
 
Vol 28, No 4 (2020) On the uniqueness of certain type of shift polynomials sharing a small function Abstract   PDF
Biswajit Saha
 
Vol 28, No 1 (2020) On weakly local rings Abstract   PDF
Zhelin Piao, Sung Ju Ryu, Hyo Jin Sung, Sang Jo Yun
 
Vol 28, No 4 (2020) On weighted generalization of opial type inequalities in two variables Abstract   PDF
Hüseyin Budak, Mehmet Zeki Sarikaya, Artion Kashuri
 
Vol 26, No 4 (2018) One-dimensional jumping problem involving $p$-Laplacian Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 27, No 4 (2019) Optimal radiocoloring of trees Abstract   PDF
Xiaoling Zhang
 
Vol 21, No 1 (2013) ORTHOGONALLY ADDITIVE AND ORTHOGONALLY QUADRATIC FUNCTIONAL EQUATION Abstract   PDF
Jung Rye Lee, Sung Jin Lee, Choonkil Park
 
Vol 19, No 4 (2011) OSCILLATION AND NONOSCILLATION CRITERIA FOR DIFFERENTIAL EQUATIONS OF SECOND ORDER Abstract   PDF
RakJoong Kim
 
Vol 19, No 3 (2011) OSCILLATION CRITERIA OF DIFFERENTIAL EQUATIONS OF SECOND ORDER Abstract   PDF
Rak Joong Kim
 
Vol 22, No 1 (2014) Parts formulas involving conditional integral transforms on function space Abstract   PDF
Bong Jin Kim, Byoung Soo Kim
 
Vol 22, No 1 (2014) Perturbation anaysis for the matrix equation $X=I-A^{*}X^{-1}A+B^{*}X^{-1}B$ Abstract   PDF
Hosoo Lee
 
Vol 23, No 1 (2015) Pointwise behavior of the potential in anomalous localized resonance: A numerical study Abstract   PDF
Junyong Eom
 
Vol 26, No 2 (2018) Polygonal partitions Abstract   PDF
Byungchan Kim
 
Vol 26, No 4 (2018) Position vector of a developable $q$-slant ruled surface Abstract   PDF
Onur Kaya, Mehmet Onder
 
Vol 25, No 1 (2017) Positive solutions of superlinear and sublinear boundary value problems Abstract   PDF
Juan A. Gatica, Yun-Ho Kim
 
Vol 26, No 3 (2018) Postprocessing for the Raviart--Thomas mixed finite element approximation of the eigenvalue problem Abstract   PDF
Kwang-Yeon Kim
 
Vol 28, No 2 (2020) Powers of integers with arithmetic tables Abstract   PDF
Eunmi Choi, Myungjin Choi
 
Vol 20, No 3 (2012) PROJECTIVE REPRESENTATIONS OF A QUIVER WITH THREE VERTICES AND TWO EDGES AS R[x]-MODULES Abstract   PDF
Juncheol Han, Sangwon Park
 
Vol 20, No 3 (2012) PROPERTIES OF INDUCED INVERSE POLYNOMIAL MODULES OVER A SUBMONOID Abstract   PDF
Eunha Cho, Jinsun Jeong
 
Vol 27, No 1 (2019) Pseudo-metric on KU-algebras Abstract   PDF
Ali N. A. Koam, Azeem Haider, Moin Akhtar Ansari
 
Vol 28, No 2 (2020) Pseudoparallel invariant submanifolds of $(LCS)_n$-manifolds Abstract   PDF
Mehmet Atceken, Umit Yildirim, Suleyman Dirik
 
Vol 19, No 1 (2011) QUADRATIC MAPPINGS ASSOCIATED WITH INNER PRODUCT SPACES Abstract   PDF
Sung Jin Lee
 
Vol 24, No 3 (2016) Quadratic residue codes over Galois rings Abstract   PDF
Young Ho Park
 
Vol 23, No 1 (2015) Quadratic residue codes over $p$-adic integers and their projections to integers modulo $p^e$ Abstract   PDF
Young Ho Park
 
Vol 23, No 2 (2015) Quadratic $\rho$-functional inequalities in Banach spaces: a fixed point approach Abstract   PDF
Choonkil Park, Jeong Pil Seo
 
Vol 23, No 1 (2015) Qualitative uncertainty principles for the inverse of the hypergeometric fourier transform Abstract   PDF
Hatem Mejjaoli
 
Vol 24, No 3 (2016) Quantitative estimates for generalized two dimensional Baskakov operators Abstract   PDF
Neha Bhardwaj, Naokant Deo
 
Vol 25, No 1 (2017) Quantum modularity of mock theta functions of order 2 Abstract   PDF
Soon-Yi Kang
 
Vol 28, No 2 (2020) Quasi hemi-slant submanifolds of cosymplectic manifolds Abstract   PDF
Rajendra Prasad, Sandeep Kumar Verma, Sumeet Kumar, Sudhakar Kumar Chaubey
 
Vol 22, No 3 (2014) Quasi-Ellis groups and some subgroups of the automorphism group Abstract   PDF
Hyungsoo Song
 
Vol 22, No 4 (2014) Redefined fuzzy congruences on semigroups Abstract   PDF
Inheung Chon
 
Vol 22, No 2 (2014) Reflexive property skewed by ring endomorphisms Abstract   PDF
Tai Keun Kwak, Yang Lee, Sang Jo Yun
 
Vol 21, No 4 (2013) Regular convergence spaces Abstract   PDF
Jin Won Park
 
Vol 22, No 1 (2014) Regularity and semipotency of Hom Abstract   PDF
Hamza Ibrahim Hakmi
 
Vol 24, No 1 (2016) Regularized equilibrium problems in Banach spaces Abstract   PDF
Salahuddin .
 
Vol 25, No 2 (2017) Regularized penalty method for non-stationary set valued equilibrium problems in Banach spaces Abstract   PDF
Dr. Salahuddin
 
Vol 24, No 4 (2016) Relationship between BCK-modules and modules Details
N. Motahari
 
Vol 28, No 3 (2020) Relative $L$-order of an entire function Abstract   PDF
Chinmay Ghosh, Anirban Bandyopadhyay, Soumen Mondal
 
Vol 26, No 4 (2018) Relative order and relative type based growth properties of iterated $p$ adic entire functions Abstract   PDF
Tanmay Biswas
 
Vol 28, No 1 (2020) Relative $\varphi$-type and relative $\varphi$-weak type based some growth properties of entire functions of several complex variables Abstract   PDF
Tanmay Biswas, Ritam Biswas
 
Vol 21, No 4 (2013) Remark on average of class numbers of function fields Abstract   PDF
Hwanyup Jung
 
Vol 19, No 4 (2011) REMARKS ON A GOLDBACH PROPERTY Abstract   PDF
Sun Ju Jang
 
351 - 400 of 543 Items << < 3 4 5 6 7 8 9 10 11 > >> 


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr